Publication
Title
Projective geometry of human motion, with an application to injury risk
Author
Language
English
Source (journal)
SIAM journal on applied mathematics / Society for Industrial and Applied Mathematics [Philadelphia, Pa] - Philadelphia, Pa
Publication
Philadelphia, Pa : 2005
ISSN
0036-1399
Volume/pages
65:2(2005), p. 702-719
ISI
000227544900015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.09.2009
Last edited 07.11.2017
To cite this reference